Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Fuzzy differential equations
Autore:
Park, JY; Han, HK;
Indirizzi:
Pusan Natl Univ, Dept Math, Pusan 609735, South Korea Pusan Natl Univ Pusan South Korea 609735 Math, Pusan 609735, South Korea
Titolo Testata:
FUZZY SETS AND SYSTEMS
fascicolo: 1, volume: 110, anno: 2000,
pagine: 69 - 77
SICI:
0165-0114(20000216)110:1<69:FDE>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Keywords:
Hukuhara derivative; fuzzy differential equation; continuously differentiable solution; equicontinuous; uniformly bounded; uniformly convergent;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Park, JY Pusan Natl Univ, Dept Math, Pusan 609735, South Korea Pusan Natl Univ Pusan South Korea 609735 an 609735, South Korea
Citazione:
J.Y. Park e H.K. Han, "Fuzzy differential equations", FUZ SET SYS, 110(1), 2000, pp. 69-77

Abstract

In this paper we show the existence and uniqueness of fuzzy solutions of the equation du(t)/dt = f(t, u(t)), u(0) = u(0) is an element of E-n, using the properties of Hasegawa's functionals and successive approximation. (C) 2000 Published by Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/07/20 alle ore 07:20:53